# SDR FDEA202206251557

- Difficulty date: June 25, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 87,265 hours, 19,523 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Doubler
- Part number: ARB39548
- Condition: Cracked
- Location: Zone 600 Rib
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - OUTBROAD FIXED LEADING EDGE COMPARTMENT STATION XOS 789 RIB   DOUBLER CRACKED. RIGHT HAND WING OUTBOARD FIXED LEADING EDGE COMPARTMENT STATION XOS 789   CRACKED DOUBLER REMOVED AND FABRICATED DOUBLER PER DOUGLAS DRAWING ARB3954   REVISION K. INSTALLED FABRICATED DOUBLER AS PER SRM 51-33-01-OG. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100.
